# SDR NSVA20070071

- Difficulty date: March 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 36,534 hours, 36,595 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 8103741
- Part serial: 23834198PA
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LT FRONT WINDSHIELD CRACKED INFLIGHT.  REMOVED AND REPLACED PILOT'S WINDSHIELD PN/OFF 81037-41, SN OFF 23834198-PA SN ON SWU1311 IAW AMM 56-10-05-04.
